| Model Number |
11823 |
| Medical Device Problem Codes |
Fracture (1260); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter kit, verification of all final testing performed by/on the us catheter kit, and packaging for subject us catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter kit function.Device remains implanted and was not returned for additional evaluation and investigation.As physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.Several attempts have been made to inquire about patient status and the potential replacement surgery, but additional information has not been confirmed at this time.If additional information becomes available, a supplemental mdr will be sent.Internal complaint number: (b)(4).
Event or Problem Description
Agent contacted patient tracking by email to report that a patient had a dye study performed due to a lack of therapy.The physician was reportedly unable to aspirate.The agent reported that the plan was to replace the patient's catheter and pump.
Event or Problem Description
Agent covering the issue responded with additional information.Agent reported that the physician decided to replace the patient's pump due to the pump's age.The physician also decided to replace the patient's catheter as it was severed above the anchor position.Agent reported that a new pump and catheter were implanted and the patient is now receiving therapy.The patient's old pump and catheter were discarded.
Additional Manufacturer Narrative
As the devices were confirmed to be discarded, no additional investigation could be performed.As no investigation was performed, a definitive root cause could not be determined for the alleged issue.Per the instructions for use of the device, catheter tears/breaks are known possible risks of use of the device.Internal complaint number: (b)(4).